# SDR AALA201606139008

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 43,353 hours, 26,148 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2246
- Condition: Defective
- Location: Zone 100
- Part time: 42,104 hours, 26,044 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT IR1 HAD BLANKED OUT AND AFTER A RESET ON THE OVERHEAD PANEL ALL INDICATIONS WERE THAT THE IR1 WAS OPERATING NORMALLY, HOWEVER IT WAS APPARENT THAT THE MCDU WAS NOT RECEIVING ANY INFORMATION FROM IRI.  THE FLIGHT RETURNED TO DEPARTURE WHERE MAINTENANCE REPLACED THE NR 1 ADIRU IAW AMM 34-34-400-001-A.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 22-96-00-710-001-A & AMM 22-97-00-710-001-A.
